English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Oblique solitons in a cold magnetized plasma

McKenzie, J. F., & Doyle, T. B. (2001). Oblique solitons in a cold magnetized plasma. Physics of Plasmas, 8(10), 4367-4374.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-E971-9 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0014-E972-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
McKenzie, J. F.1, Author              
Doyle, T. B., Author
Affiliations:
1MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Sun and Heliosphere
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2001
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: BibTex Citekey: McKenzie:2001-169
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Plasmas
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 8 (10) Sequence Number: - Start / End Page: 4367 - 4374 Identifier: -